MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE, 450P, PP03J, JA 450-BAS-JA-08; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE, 450P, PP03J, JA 450-BAS-JA-08; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number SAM 450P
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
All lamps light up in self-test.There is no patient involved in this event.
 
Event or Problem Description
All lamps light up in self-test.There is no patient invovled in this event.
 
Additional Manufacturer Narrative
The device history records for the sam 450p device and pad-pak were reviewed and this confirmed that all manufacturing and quality checks and tests had been successfully completed.The sam 450p passed ¿out qat¿ from heartsine technologies on the 18th june 2020.The device was returned with a reported fault of all leds becoming illuminated.Information from the history log shows the device was installed on the 3rd august 2020 and power cycled multiple times prior to the date of complaint on the 4th august 2020, indicating that the user had become alerted to an issue at this time.Throughout the investigation, the status and icon leds did not illuminate outside of specification.No fault was identified on the membrane, microprocessor or elsewhere on the pcba that would have resulted in the erroneous illumination of the leds.The device was routinely power cycled over a total a total of 18 days while being subject to extensive thermal stress testing between 0-50°c and 95%rh, with no fault found on the led functionality during this time.As this was an isolated issue with no fault found on the device on receipt, no further investigation shall be carried out.Heartsine will continue to monitor for future reported faults of this nature.It is the policy of heartsine not to refurbish devices which have been returned from the field, after investigation, therefore this device shall be scrapped and replaced with a sam 450p.

Brand Name
PACKAGE, 450P, PP03J, JA 450-BAS-JA-08
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
203 airport road west
belfast BT3 9 ED
EI  BT3 9ED
MDR Report Key10412350
Report Number3004123209-2020-00262
Device Sequence Number11348978
Product Code MKJ
UDI-Device IdentifierM727SAM450P
UDI-PublicM727SAM450P
Combination Product (Y/N)N
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSAM 450P
Device Catalogue Number450-BAS-JA-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2020
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer10/08/2020
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1